# SDR SWIA202163651

- Difficulty date: October 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM AT RBL 9.00 IS CRACKED ON THE OUTBOARD SIDE AT F.S. 280.00.   (C CHECK RO 01-05-2022)   REPAIRED COCKPIT FLOOR BEAM AT RBL 9.00 IAW CRJ 700 SRM 53-11-43-201-003-A01. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED.
